Suboxone: The Light At The End Of The Tunnel

Gain knowledge and share experiences with Suboxone, to obtain support through coming together with one bond in common-To help, support and educate others.
 
HomeHome  PortalPortal  SearchSearch  RegisterRegister  Log in  

Share | 
 

 Post Discontinuation Assistance Needed

View previous topic View next topic Go down 
AuthorMessage
hackfin



Male
Number of posts : 1
Registration date : 2015-01-21

PostSubject: Post Discontinuation Assistance Needed   Wed 21 Jan 2015, 11:20 pm

I have been using Suboxone for approx. 7 years to treat my chronic pain associated with an immune disorder called “Ankylosing Spondylitis” (AS).  A summary of those 7 years follows:

History
Prior to Suboxone, I was prescribed various opiates on and off before the true source of my pain issues was uncovered.  Once AS was confirmed, I finally settled on the use of Enbrel.  Enbrel, administered by injection, is a biologic that blocks proteins that contribute to the disease process.  Enbrel was effective at subsiding 100% of the pain but was discontinued after 4 years due to the multitude of side effects that manifested through the years.  It was at this point my P.C.F. suggested Suboxone based on his research on its effectiveness in treating patients with chronic rheumatoid pain and my request for something that wouldn’t dope me up.

Suboxone Use
For approx. 5 years I took 2-8mg tablets/film on a daily basis with outstanding success.  Unfortunately, my AS progressed and my lower 6 vertebrae became fused limiting my flexibility.  At this point, the AS started fusing the joints of my ribcage making it harder to breathe and causing severe pain whenever I sneezed.  With Enbrel and the synthetics no longer an option, I conducted a thorough search of the medical research articles and other publications to find an alternative treatment for the progression of the disease.  Although I did not find a specific treatment, I did find enough evidence to theorize that there was a general health alternative that may help put the AS in submission.  Spending $2,500, I purchased a Tyent water ionizer that splits water flow into acidic and alkaline streams.  The alkaline stream is the water you want to drink as it contains Hydroxyl ions and is a powerful antioxidant.  Since drinking ionized water, all pain has disappeared and the progression of the AS in nowhere to be found.  The problems I currently have surfaced after the discontinuation of the Suboxone and is discussed below.

Discontinuation
My P.C.F. systematically lowered my dose over years 6 and 7 and the process did not involve any discomfort during the way.  Ultimately, we ended with one 2mg/0.5mg film on a daily basis further reduced by altering days and so on.  At this level, I did experience mild to moderate headaches almost daily approx. 6 hours after taking that day’s dose.  Interesting enough, I also experienced similar issues when I first started Suboxone 7 years prior but it did not last more than 3 months.

Two days after taking my last dose (1/2 Film) I suffered a vicious insomnia cycle that kept me awake over 5 days (no headaches).  As each day progressed, I became less and less tired and truly felt like I was going insane.  On day 4, I went to a minor emergency clinic and received a shot of valium.  My blood pressure was recorded at 190/130 with a heart rate of 115.  My body dispensed of the effects of the valium 1 hour after it was received and my insomnia continued into day 5.  At this point, I did not associate the insomnia with the discontinuation.  After sleeping for almost 2 days the process started again.  After the first day, I took one Suboxone film (1st in 10 days) on a whim and was able to cut the cycle to less than 48 hours.  The following day I slowly began to dehydrate and I was so nauseous I was having trouble keeping water down.  My questions follow?

Questions

  1. Has anyone experienced something like this after discontinuing such a small dose?  My P.C.F. is confident that there would be no physical withdrawal symptoms at this level.
  2. Could this be evidence the endorphin factory has been damaged or is having trouble filling my body’s opiate receptors that were vacated by Suboxone (considering that I was not using Suboxone b/c of a dependency)?
  3. Any other thoughts or experiences are welcome.  Right now I think it’s also possible this damage may have been caused by the Enbrel and the Suboxone was simply hiding it.
Back to top Go down
nannamom
Admin
avatar

Female
Number of posts : 2207
Age : 59
Humor : Once you choose hope, anything’s possible. -Christopher Reeve
Registration date : 2008-11-09

PostSubject: Re: Post Discontinuation Assistance Needed   Sat 09 May 2015, 4:37 pm

Hi hackfin-
I deeply apologize that no one has yet responded to your post.
I should have noticed it way before now. The forum isn't as busy as it was at one time and I haven't been here in awhile except to check in every now and then.
Upon seeing your post, I promise to be more diligent in posting.

The symptoms that you describe after discontinuation of Suboxone actually sounds like typical withdrawal.
The fact that your provider was confident that there would be no physical withdrawal symptoms stumps me.
Suboxone is a very potent medication. I have read it to be that 8mgs of Suboxone would be as strong as 400mg of Morphine.
When Buprenorphine is usually given for pain, and not addiction it is given either by injection of .2mg or a patch.
.2mg not 2mg.
There is a huge difference.
I hope that you are doing better now since it has been so long since you have posted.
Please don't hesitate to let me know if there is anything I can do or if you should have any more questions.
My name is Dee by the way and I am the admin of this forum. Our moderator is Blue Eyes.

_________________
Nannamom
db622@hotmail.com


"I will let yesterday end so that today can begin."
Back to top Go down
http://www.suboxoneassistedtreatment.org
 
Post Discontinuation Assistance Needed
View previous topic View next topic Back to top 
Page 1 of 1
 Similar topics
-
» Post Qualification Report
» Post Disqualification Procedure
» Help needed - Vehicle markings in BAOR/1 Corps.
» Confirmation needed on a car dream
» Post-Qualification

Permissions in this forum:You cannot reply to topics in this forum
Suboxone: The Light At The End Of The Tunnel :: Suboxone Issues :: Suboxone Assistance-
Jump to: